PDA

View Full Version : [ubuntu] Wierdness with Visual Effects being disabled



VastOne
December 28th, 2009, 11:42 PM
On my last several boots, I am finding Visual Effects disabled. This is no big deal as I simply go back in and re enable them but it also disables all of my Compiz settings so I have to redo them as well.

Anyone ever seen this and know why it is suddenly happening? I have seen it randomly in the past as a one off deal, but now it seems to be an every boot deal.

Any one else?

Thanks

VastOne
December 29th, 2009, 05:25 AM
I have rebooted 5 times since I posted this and each time the same results.

Should I file a bug report or has anyone else seen this issue?

Thanks

KajuNM
December 29th, 2009, 06:11 AM
This has happened to me all day today. This is the first time I have experienced this........ I wonder how I would go about fixing this as I have no clue............

VastOne
December 29th, 2009, 06:50 AM
Side note question to this, what log can I look at to see what updates have taken place.

I recall updates yesterday but I do not recall anything with drivers or X or anything related to this issue but I am not sure.

Thanks

VastOne
December 29th, 2009, 06:54 AM
This has happened to me all day today. This is the first time I have experienced this........ I wonder how I would go about fixing this as I have no clue............

Sorry for your woes but also glad I am not on an island, alone! And hang in there, help is on the way.

greeneca
November 20th, 2010, 11:35 PM
Its has been happening to me too. When I am idle for a while the visual effects get reset to none and all of my compiz settings are reset. I have been searching for a few days and can find no help.